# SDR YENA200812190129

- Difficulty date: December 16, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 1900000144
- Aircraft time: 2,906 hours, 1,583 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 5913479
- Part serial: AO573
- Condition: Failed
- Location: Le Slat
- Part time: 2,906 hours, 1,583 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT NR 1304, IAD-JFK, SLAT FAIL WHEN MOVING FLAP HANDLE TO 1.  AFTER FOLLOWING QRH SLAT INDICATION OF ZERO AND AMBER FLAPS 2 (FLAP HANDLE 2) GREEN. OTHER MSGS, SHAKE ANTICIPATED, AOA LIMIT FAIL, SPOILER FAULT, SLAT FAIL. FOUND SLAT SENSOR AT FAULT OB, R&R PREVIOUSLY REPLACED OB SLAT SKEW SENSOR.  R&R LT IB 1-2 SLAT SKEW SENSOR IAW 27-83-01.  INSTALLED NEW SLAT WING ANTI-ICE BELLOW BETWEEN SLATS 3 & 4 IAW AMM 30-11-01, OPS CHECK OK.
